# SDR ASAA2018040224093

- Difficulty date: April 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 21,435 hours, 6,956 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Probe
- Condition: Dirty
- Location: Egt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTED THE NR 1 ENGINE TREND DATA SHOWED A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL. ACFT GROUNDED.  ACCOMPLISHED A NR 1 ENGINE EGT CLEANING IAW AMM 77-21-00-140-801.   ACCOMPLISHED EGT AND T49.5 SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00.  NO DEFECTS.  ALTERNATE DEACTIVATION PROCEDURES APPLIED AND REVERSED IAW CHAPTER 5 SECTION 7 TABLE 3.
